# SDR USAA920070878

- Difficulty date: September 29, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 57,707 hours, 25,280 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Hinge Fitting
- Part number: D5598141100000
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-05 CHECK - NR 5989775, RIGHT ELEVATOR HINGE ARM FITTING NR 2 WORN, HORIZONTAL STABILIZLER STATION 227 / RIB 6.  REPLACED RIGHT ELEVATOR HINGE ARM FITTING NR 2, HORIZONTAL STABILIZLER STATION 227 / RIB 6 IAW A320 SRM 51-72-11.
